# SDR CALA0200188

- Difficulty date: April 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 120-148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CAPTAIN'S I/B SEAT TRACK CORRODED AT STA 120-148, LBL 15. THE SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK WAS INSTALLED IAW SRM 51-30-1 AND 51-30-5.
